# SDR UALA2010021900624

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 49,383 hours, 17,843 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3SVC EMERGENCY LIGHT TEST FAULT INT LOADS FWD L.  RELAMPED SEAT LIGHT 5ABC.  OPS CHECKED NORMAL.  TESTS OKAY.
